Couldn't find what you looking for?

TRY OUR SEARCH!

At night, I generally sleep on my back or side. I sleep all through the night with no problems. When I wake up in the morning, it feels as though all of my intestines are laying on my spine. I have very bad cramping in the morning but goes away usually within 20 minutes of being awake. In addition, I have always had irregular periods. I went off YAZ in June right after I had a period and have not had one since. I am not sexually active so i am thinking it is just a side effect of going off the medicine??? I also have Celiac Disease but am very good at eating a gluten free diet. So many problems so little time! Help!!

Loading...

Hello there! What bad habits do you have? Maybe there's some ingredient you eat that is not gluten free and you don't know it. Maybe you should review your eating/drinking habit. I read a lot about people diagnosed with celiac disease who are talking about this morning cramps problem. As for the Yaz side effects I'm not sure about that. Of course without going to the doctors you cannot be 100% sure. A side effect of birth control doctors rarely tell you about is how much it can mess up your cycle when you go off birth control. It can take quite a few months to get back to normal, but you shouldn't wait forever. Here's a site where you could find some more information about that:
https://www.steadyhealth.com/Side_Effects_Of_Yaz_Stopping_Yaz_t169196.html

Hope this will help you and you'll get better soon. :)
Reply

Loading...